MathSciNet Relay Station
MathSciNet bibliographic data
MR176518 (31 #790) 60.10 (60.62)
Blackwell, David; Kendall, David The martin boundary of Pólya's urn scheme, and an application to stochastic population growth. J. Appl. Probability 1 1964 284–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement